# SDR SWAA2014010823886

- Difficulty date: January 2, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 33,952 hours, 23,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY EXIT DOOR INOPERATIVE.  R & R CHARGER IAW AMM.
